CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
空间激光干涉引力波探测 期刊论文
力学进展, 2013, 卷号: 43, 期号: 4, 页码: 415
Authors:  罗子人;  白姗;  边星;  陈葛瑞;  董鹏;  董玉辉;  高伟;  龚雪飞;  贺建武;  李洪银;  李向前;  李玉琼;  刘河山;  邵明学;  宋同消;  孙保三;  唐文林;  徐鹏;  徐生年;  杨然;  靳刚
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Modified Heisenberg ferromagnet model and integrable equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 3, 页码: 415-418
Authors:  Zhao, WZ;  Li, ML;  Qi, YH;  Wu, K
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Heisenberg ferromagnet model  integrable equation  prolongation structure  space curve  
On the geometric equivalence of the discrete integrable modified Heisenberg ferromagnet model 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2005, 卷号: 74, 期号: 9, 页码: 2449-2452
Authors:  Yu, FL;  Bi, YH;  Zhai, Y;  Zhao, WZ;  Wu, K
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
discrete Heisenberg ferromagnet model  discrete integrable equation  motion of space curve  Minkowski space  
Automated short proof generation for projective geometric theorems with Cayley and bracket algebras - II. Conic geometry 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2003, 卷号: 36, 期号: 5, 页码: 763-809
Authors:  Li, HB;  Wu, YH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
bracket algebra  Cayley algebra  automated theorem proving  projective conic geometry  
Automated short proof generation for projective geometric theorems with Cayley and bracket algebras - I. Incidence geometry 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2003, 卷号: 36, 期号: 5, 页码: 717-762
Authors:  Li, HB;  Wu, YH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Cayley algebra  bracket algebra  automated theorem proving  projective incidence geometry  
二阶线性矩阵微分方程的振动性 期刊论文
延边大学学报自然科学版, 2003, 卷号: 029, 期号: 001, 页码: 1
Authors:  俞元洪;  吴晓非
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
二维全平面上具线性阻尼Navier-Stokes方程组解的有限维行为 期刊论文
应用数学学报, 1997, 卷号: 020, 期号: 004, 页码: 509
Authors:  吴永辉;  丁夏畦
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
二维带形无界区域中navierstokes方程整体吸引子及其维数估计 期刊论文
数学物理学报a辑, 1996, 卷号: 016, 期号: 002, 页码: 125
Authors:  吴永辉;  丁夏畦
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
existenceandnonexistenceofglobalsolutionofnonlinearparabolicequationwithnonlinearboundarycondition 期刊论文
chineseannalsofmathematicsseriesb, 1995, 卷号: 016, 期号: 003, 页码: 371
Authors:  Wu YH(吴永辉);  Wang MX(王明新)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
belousovzhabotinskii化学反应fieldnoyes模型的整体吸引子和惯性流形 期刊论文
数学物理学报a辑, 1995, 卷号: 15, 期号: 3, 页码: 287
Authors:  吴永辉;  王明新
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10